I have been taking Prozac mg to lower my Effexor XR from 112.5 mg to zero. In about 10 days, I am now taking half of the 75 mg pill which is not 37.5 mg yet... bead counting. I am starting to get some effects: headaches, digestive issue, libido and added anxiety (hate this). Should I increase Prozac before going down to 37.5 mg... either 15 mg or 20?
With my doctors help I am weaning off 150mg Effexor XR over one year. I have taken Prozac on its own in the past, but unfortunately it did not agree with me at all, so I shall wean off Effexor on its own. I have read of other people taking Prozac to wean off Effexor.
You seem to be withdrawing very, very quickly. The slower the better - and I mean months, not weeks or days. The slower you go the less withdrawal side effects you will get.
You will need to discuss this with your doctor, as I do not think people here can advise you what to do. We are all different, and what suits one person will not suit another.
Gosh ten day - please slow down. Don't make withdrawals worse than they have to be.
Thanks to resources online, I was able to get off Effexor.
I was on 150mg Effexor, did not like how it made me feel if I was a few hours off on my dosage time. I broke open 7 capsules and decreased my dosage for each one. I also broke open 7 capsules of Prozac and increased the dosage over the same time span.
From what I was reading, I was not very optimistic... however, I can't believe how well it worked. I did not get the brain zaps, depression symptoms did not come back, and I was fully on Prozac at the end of the week. I titrated off the Prozac the following week and now am not on any depression meds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2010 • 4 answers
Posted 4 Jan 2014 • 2 answers
Posted 3 Apr 2015 • 2 answers
Posted 24 May 2015 • 2 answers
Posted 26 May 2015 • 3 answers